# SDR REXA2022060901112

- Difficulty date: May 2, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: MM67035553005
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, AFT DOOR TRACK DIAPHRAGM FOR DOOR TRACK IS CRACKED AT F.S. 1047.00.	REMOVED AND REPLACED AFT CARGO DOOR TRACK DIAPHRAGM I.A.W. BOMBARDIER CRJ700 SRM 51-42-06-001-001-A01 AND 51-52-21-001-001-A01.
